# SDR COMA0770003

- Difficulty date: January 4, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 11,189 hours, 8,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FLOOR AND SIDE SEAT TRACKS ARE CORRODED.  BLENDED WITHIN LIMIT SEAT TRACKS IAW REO 670-53-00-013, AND REPLACED 2 EA OUT OF LIMIT TRACKS IAW SRM 53-41-51.
